# SDR QXEA200601910

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 20,644 hours, 29,245 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2198, SMOKE IN CABIN ON NR 2 BLEED ON ONLY.  MAINTENANCE REPLACED P2.5 SWITCHING VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
